# SDR IPXA2023050193052

- Difficulty date: April 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,841 hours, 16,147 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: BAC1518770
- Condition: Broken
- Location: Sta 418 18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DI*SUPPLEMENTAL SDR* *FILED AGAINST INCORRECT TAIL # PLEASE DISREGARD* STRINGER CLIP AT 18L STA 418 LOWER LEG BROKEN.REMOVED, FABRICATED, AND INSTALLED CLIP IAW SRM 51-40-02.
